Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hodge theory of the Goldman bracket

Richard Hain

Geometry & Topology 24 (2020) 1841–1906
Bibliography
1 A Alekseev, N Kawazumi, Y Kuno, F Naef, Higher genus Kashiwara–Vergne problems and the Goldman–Turaev Lie bialgebra, C. R. Math. Acad. Sci. Paris 355 (2017) 123 MR3612698
2 A Alekseev, N Kawazumi, Y Kuno, F Naef, The Goldman–Turaev Lie bialgebra and the Kashiwara–Vergne problem in higher genera, preprint (2018) arXiv:1804.09566
3 A Alekseev, N Kawazumi, Y Kuno, F Naef, The Goldman–Turaev Lie bialgebra in genus zero and the Kashiwara–Vergne problem, Adv. Math. 326 (2018) 1 MR3758425
4 M Chas, Combinatorial Lie bialgebras of curves on surfaces, Topology 43 (2004) 543 MR2041630
5 M Chas, D Sullivan, String topology, preprint (1999) arXiv:math/9911159
6 K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831 MR454968
7 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR498551
8 P Deligne, Le groupe fondamental de la droite projective moins trois points, from: "Galois groups over " (editors Y Ihara, K Ribet, J P Serre), Math. Sci. Res. Inst. Publ. 16, Springer (1989) 79 MR1012168
9 P Deligne, Catégories tannakiennes, from: "The Grothendieck Festschrift, II" (editors P Cartier, L Illusie, N M Katz, G Laumon, K A Ribet), Progr. Math. 87, Birkhäuser (1990) 111 MR1106898
10 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
11 R M Hain, The de Rham homotopy theory of complex algebraic varieties, I, K–Theory 1 (1987) 271 MR908993
12 R M Hain, The de Rham homotopy theory of complex algebraic varieties, II, K–Theory 1 (1987) 481 MR934453
13 R M Hain, The geometry of the mixed Hodge structure on the fundamental group, from: "Algebraic geometry, II" (editor S J Bloch), Proc. Sympos. Pure Math. 46, Amer. Math. Soc. (1987) 247 MR927984
14 R Hain, Infinitesimal presentations of the Torelli groups, J. Amer. Math. Soc. 10 (1997) 597 MR1431828
15 R Hain, Hodge theory of the Turaev cobracket and the Kashiwara–Vergne problem, preprint (2018) arXiv:1807.09209
16 R Hain, M Matsumoto, Weighted completion of Galois groups and Galois actions on the fundamental group of 1 −{0,1,∞}, Compos. Math. 139 (2003) 119 MR2025807
17 R M Hain, S Zucker, Unipotent variations of mixed Hodge structure, Invent. Math. 88 (1987) 83 MR877008
18 M Kashiwara, A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci. 22 (1986) 991 MR866665
19 N Kawazumi, Y Kuno, Groupoid-theoretical methods in the mapping class groups of surfaces, preprint (2011) arXiv:1109.6479
20 N Kawazumi, Y Kuno, The logarithms of Dehn twists, Quantum Topol. 5 (2014) 347 MR3283405
21 N Kawazumi, Y Kuno, Intersection of curves on surfaces and their applications to mapping class groups, Ann. Inst. Fourier (Grenoble) 65 (2015) 2711 MR3449595
22 N Kawazumi, Y Kuno, The Goldman–Turaev Lie bialgebra and the Johnson homomorphisms, from: "Handbook of Teichmüller theory, V" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 26, Eur. Math. Soc. (2016) 97 MR3497295
23 G Massuyeau, V Turaev, Fox pairings and generalized Dehn twists, Ann. Inst. Fourier (Grenoble) 63 (2013) 2403 MR3237452
24 J W Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 48 (1978) 137 MR516917
25 V Navarro Aznar, Sur la théorie de Hodge–Deligne, Invent. Math. 90 (1987) 11 MR906579
26 C A M Peters, J H M Steenbrink, Mixed Hodge structures, 52, Springer (2008) MR2393625
27 M Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990) 221 MR1047415
28 J Steenbrink, S Zucker, Variation of mixed Hodge structure, I, Invent. Math. 80 (1985) 489 MR791673
29 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR646078
30 V G Turaev, Intersections of loops in two-dimensional manifolds, Mat. Sb. 106(148) (1978) 566 MR507817
31 V G Turaev, Skein quantization of Poisson algebras of loops on surfaces, Ann. Sci. École Norm. Sup. 24 (1991) 635 MR1142906